# SDR DALA2016032002105

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED METALLIZED AND DAMAGED PAINT ON RT AND LT SKINS OF RUDDER.  METALLIZED AND DAMAGED PAINT ON RT AND LT SKIN OF RUDDER WAS REPAIRED IAW ER/A 092613-14MA, REV A.
